# SDR ASOA201201012

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 20,286 hours, 18,930 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX554510A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS 1 HAS LOW PRESSURE IN FLIGHT.  EMERGENCY DECLARED.  R & R ENGINE DRIVEN PUMP ON SYS 1A IAW AMM 29-11-01.  OPS AND LEAK CHECKED GOOD.
